MathSciNet Relay Station
MathSciNet bibliographic data
MR2876774 47J25 (47H06)
Ceng, Lu-Chuan; Ansari, Qamrul Hasan; Schaible, Siegfried; Yao, Jen-Chih Hybrid viscosity approximation method for zeros of $m$-accretive operators in Banach spaces. Numer. Funct. Anal. Optim. 33 (2012), no. 2, 142–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement